CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Homoclinic orbits of first order discrete Hamiltonian systems with super linear terms 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 12, 页码: 2583-2596
Authors:  Chen WenXiong;  Yang MinBo;  Ding YanHeng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
homoclinic orbits  first order discrete Hamiltonian systems  super linear  critical points  
Multiple solutions for a superlinear and periodic elliptic system on R-N 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2011, 卷号: 62, 期号: 3, 页码: 495-511
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  Variational method  Strongly indefinite functionals  
homoclinicorbitsoffirstorderdiscretehamiltoniansystemswithsuperlinearterms 期刊论文
sciencechinamathematics, 2011, 卷号: 54, 期号: 12, 页码: 2583
Authors:  Chen Wenxiong;  Yang Minbo;  Ding Yanheng
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
INFINITELY MANY SOLUTIONS FOR ASYMPTOTICALLY LINEAR PERIODIC HAMILTONIAN ELLIPTIC SYSTEMS 期刊论文
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 2010, 卷号: 16, 期号: 1, 页码: 77-91
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  variational methods  strongly indefinite functionals  
ON A DIFFUSION SYSTEM WITH BOUNDED POTENTIAL 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2009, 卷号: 23, 期号: 3, 页码: 1073-1086
Authors:  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Diffusion system  variational methods  strongly indefinite functionals  
Existence and multiplicity of solutions for a non-periodic Schrodinger equation 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 69, 期号: 11, 页码: 3671-3678
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equations  Variational methods  Asymptotically linear nonlinearities  Strongly indefinite functionals  
Multiple Solutions for Asymptotically Linear Elliptic Systems 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2008, 卷号: 15, 期号: 6, 页码: 673-688
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  variational method  strongly indefinite functional  
Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2006, 卷号: 8, 期号: 4, 页码: 453-480
Authors:  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points  
Solutions of nonlinear Dirac equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 226, 期号: 1, 页码: 210-249
Authors:  Bartsch, Thomas;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonlinear Dirac equations  variational methods  strongly indefinite functionals  
Multiple solutions of Schrodinger equations with indefinite linear part and super or asymptotically linear terms 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 222, 期号: 1, 页码: 137-163
Authors:  Ding, YH;  Lee, C
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Schrodinger equation  indefinite  asymptotically linear  infinitely many solutions